# SDR AALA20060610

- Difficulty date: August 25, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT SEAT 20A LOOSE.  SECURED EMERGENCY EXIT LIGHT LENS AT SEAT 20A. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
